Title: On a class of fractal matrices. Part II: Distribution and scale-dependent fractal dimensions of the integer sets over excess-matrices and their disguises
Authors: BarbĂ©, AndrĂ© # ×
Issue Date: 1993
Series Title: International Journal of Bifurcation and Chaos vol:3 issue:4 pages:1195-1223
Description: \emph{International Journal of Bifurcation and Chaos}, vol.3, no.4, 1993
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.